# SDR DALA2024021201961

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 620 S26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 CORROSION ON INTERCOSTAL STA 620 BTW STRINGER 26L AT FWD CARGO COMPARTMENT (C1). CORRECTIVE ACTION: SUMMARY OF NRC 00240: CORROSION ON INTERCOSTAL STA 620 BTW STRINGER 26L AT FWD CARGO COMPARTMENT (C1) WAS REMOVED PER B757- 200 SRM. MEASUREMENT THICKNESS WAS ACCOMPLISHED ON INTERCOSTAL STA 620 BTW STRINGER 26L AT FWD CARGO COMPARTMENT (C1), AND FOUND TO BE OUT LIMITS PER B757-200 SRM. INTERCOSTAL WAS REPLACED PER B757-200 SRM. (0195042)
